# SDR AWXA200601976

- Difficulty date: November 14, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65535953
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - R1 DOOR CUT OUT FORWARD UPPER CORNER REVEAL IS CRACKED, BS 303, S8R.  REPLACED  R1 DOOR CUT OUT FORWARD UPPER CORNER REVEAL IS CRACKED, BS 303, S8R IAW B737-300 SRM, 51-40-02.
